EconPapers    
Economics at your fingertips  
 

Robust Control, Optimization, and Applications to Markovian Jumping Systems

Shuping He, Zhengguang Wu, Hao Shen, Yanyan Yin and Quanxin Zhu

Abstract and Applied Analysis, 2014, vol. 2014, 1-3

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/582549.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/582549.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:582549

DOI: 10.1155/2014/582549

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:582549